Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Memphis, TN

February 24, 20116 counties in Tennessee; 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this flash flood warning at Feb 24, 2011, 5:45 AM CST for 6 counties in Tennessee; 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 5:45 AM CST (11:45 UTC)
Expired
Feb 24, 2011, 8:45 AM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 7:00 AM CSTFLASH FLOODBlack Rock, AR3.61 INCHES OF RAIN.
Feb 24, 7:00 AM CSTFLASH FLOODCaruthersville, MO2.5 INCHES OF RAIN
Feb 24, 7:00 AM CSTFLASH FLOODWalnut Ridge, AR2.53 INCHES OF RAIN.
Feb 24, 7:30 AM CSTFLASH FLOODBlack Rock, ARCOUNTY ROAD 210 CLOSED DUE TO FLOODING.
Feb 24, 7:30 AM CSTFLASH FLOODKennett, MOHIGHWAY Y BETWEEN KENNETT AND CARUTH IS FLOODED ALONG WITH HIGHWAY 164 IN HORNERSVILLE AND HIGHWAY P IN SENATH.
Feb 24, 7:53 AM CSTFLASH FLOODWalnut Ridge, ARTHE SOUTH END OF POCOHONTAS ROAD HAS BEEN CLOSED DUE TO FLOODING.
Feb 24, 8:07 AM CSTFLASH FLOODWalnut Ridge, ARFLOODING HAS CLOSED FREE STREET BETWEEN 3RD STREET AND 4TH STREET.
Feb 24, 8:10 AM CSTFLASH FLOODWalnut Ridge, ARFLOODING HAS CLOSED PORTIONS OF NORTH CAROLINA STREET, ALABAMA STREET, AND TENNESSEE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WGUS54 KMEG 241145
FFWMEG
ARC021-055-075-121-MOC069-155-TNC045-053-079-095-131-183-241445-
/O.NEW.KMEG.FF.W.0012.110224T1145Z-110224T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
545 AM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  DYER COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 845 AM CST

* AT 545 AM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
  ROCK...HOXIE...MARMADUKE...PARAGOULD...PIGGOTT...POCAHONTAS...
  RECTOR...WALNUT RIDGE...CARUTHERSVILLE...DENTON...HAYTI...
  HAYWARD...HOMESTOWN AND KENNETT.

 THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 9136 3629 9127 3648 8996 3640 8997
      3644 8972 3636 8954 3651 8953 3645 8946
      3651 8941 3650 8804 3637 8799 3636 8808
      3613 8820 3615 8853 3609 8866 3598 8972
      3597 9085 3590 9089 3588 9088 3590 9137

$$
1 follow-up statement
941 
WGUS74 KMEG 241349
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 AM CST THU FEB 24 2011

ARC021-055-075-121-MOC069-155-TNC045-053-079-095-131-183-241445-
/O.CON.KMEG.FF.W.0012.000000T0000Z-110224T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-PEMISCOT MO-
GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
749 AM CST THU FEB 24 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CST FOR
DYER...OBION...LAKE...WEAKLEY...HENRY...NORTHERN GIBSON...PEMISCOT...
DUNKLIN...LAWRENCE...GREENE...SOUTHERN RANDOLPH AND CLAY COUNTIES...

AT 748 AM CST...DOPPLER RADAR ALONG WITH SURFACE OBSERVATIONS 
INDICATE THAT 2 TO 4 INCHES OF RAINFALL...LOCALLY 5 INCHES...HAS 
OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL 
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK ROCK...
HOXIE...MARMADUKE...PARAGOULD...PIGGOTT...POCAHONTAS...RECTOR...
WALNUT RIDGE...CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...
HOMESTOWN...KENNETT...SENATH...STEELE...DYERSBURG...MARTIN...PARIS...
UNION CITY...BAIRD...FRISBEE...WHITE OAK...IPLEY...DILLMAN...
SCOBEVILLE...TINKERVILLE...GOBLER...DEER LAND...VINCIT...OCTA...
CARUTH...BOWIE CORNER...RIVES...COTTON PLANT...EUROPA...BUCODA...BUCK
DONIC...HOLLYWOOD...SUNRISE...PAULDING...HORNERSVILLE JUNCTION...
GILBERT...TEMPLES CORNER...PEACH ORCHARD...STEWART...STANLEY...
SWIFT...BAKERVILLE...BRAGGADOCIO...SHADE...STUBTOWN...CANADY...NEW
SURVEY...COVINGTON...COTTONWOOD POINT...TYLER...HERMONDALE...WEST
HERMONDALE...CHANNEL...SAMFORD...PARIS LANDING STATE PARK...REELFOOT
LAKE STATE PARK...CROWLEYS RIDGE STATE PARK...LAKE CHARLES STATE PARK
AND LAKE FRIERSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 9136 3629 9127 3648 8996 3640 8997
      3644 8972 3636 8954 3651 8953 3645 8946
      3651 8941 3650 8804 3637 8799 3636 8808
      3613 8820 3615 8853 3609 8866 3598 8972
      3597 9085 3590 9089 3588 9088 3590 9137

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 3:03 AM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 24, 3:03 AM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
303 AM CST THU FEB 24 2011

.DISCUSSION...
SEEMS LIKE THE COLD AND SNOWY MID SOUTH WINTER OF 2010-11 IS IN
THE DISTANT PAST. THE NEXT FIVE DAYS SHOULD BE QUITE ACTIVE WITH
TWO POWERFUL STORM SYSTEMS MOVING THROUGH THE REGION.

.TODAY AND TONIGHT...THE FIRST STORM SYSTEM IS UNDERWAY WITH HEAVY RAINFALL
IN PROGRESS ALONG A WARM FRONTAL BOUNDARY. ELEVATED THUNDERSTORMS
PRODUCING RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WERE OCCURRING
FROM NORTH CENTRAL ARKANSAS INTO NORTHWEST TENNESSEE. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH TONIGHT.

WARM AND MOIST AIR WILL SPREAD ACROSS THE MID SOUTH TODAY IN
ADVANCE OF A PRE-FRONTAL TROUGH AND SURFACE COLD FRONT. UPPER AND
LOW LEVEL JET POSITIONS AND 0-3 KM HELICITY VALUES OF 350-425
M2/S2 ARE IN LINE WITH A MODERATE RISK OF SEVERE WEATHER. MUCAPE
VALUES OF 400-800 J/KG SHOULD BE ADEQUATE GIVEN THE SHEAR VALUES.
EXPECT DISCRETE SUPERCELLS TO DEVELOP IN THE WARM SECTOR IN THE
MID AFTERNOON FOLLOWED BY A SQUALL LINE IN THE EVENING AND NIGHT
TIME FRAMES. ALL TYPES ARE SEVERE WEATHER ARE POSSIBLE AND THE
ENVIRONMENT SUPPORTS STRONG /EF2 OR EF3/ TORNADOES. THE MOST
FAVORABLE SIGNIFICANT TORNADO PARAMETERS ARE FORECAST FOR EAST
CENTRAL ARKANSAS...NORTHWEST MISSISSIPPI AND EXTREME SOUTHWEST
TENNESSEE.

HEAVY RAINFALL CAN BE EXPECTED REGION WIDE THIS AFTERNOON AND
TONIGHT WITH THE PASSAGE OF THE COLD FRONT. STORM TOTALS OF TWO
TO FOUR INCHES WILL BE POSSIBLE.

.FRIDAY AND SATURDAY...ZONAL H5 FLOW FOLLOWS THE FIRST STORM
SYSTEM FOR THE END OF THE WEEK. DRY WEATHER WITH A WARMING TREND
IS EXPECTED.

.SUNDAY AND MONDAY...A POWERFUL H5 UPPER LOW IS FORECAST TO EJECT
OUT OF THE DESERT SOUTHWEST AND MOVE ACROSS THE MID MISSISSIPPI
RIVER VALLEY. ALTHOUGH THIS SYSTEM IS STRONGER THAN THE CURRENT
SYSTEM ABOUT TO IMPACT THE MID SOUTH...THE FORECAST TRACK IS
FARTHER TO THE NORTH AND WEST. WILL NEED TO MONITOR IT IN FUTURE
FORECASTS FOR THE POTENTIAL OF A SECOND SIGNIFICANT SEVERE WEATHER
EVENT.

.TUESDAY AND WEDNESDAY...H5 ZONAL FLOW RETURNS FOR THE MIDDLE OF
NEXT WEEK WITH DRY WEATHER AND NEAR NORMAL TEMPERATURES.

OKULSKI

&&

.AVIATION...
06Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ALONG AN 850 MB FRONT STRETCHES FROM JBR
TO DYR AND HZD AS OF 06Z TAF ISSUANCE. BASED ON SHORT TERM TRENDS
BELIEVE THERE WILL BE A BREAK IN CONVECTIVE ACTIVITY UNTIL AROUND
12Z WHEN A MID LEVEL SHORTWAVE TROUGH OVER TEXAS ARRIVES ACROSS
THE MID SOUTH. AS A RESULT...ANTICIPATING CEILINGS TO BOUNCE FROM
VFR TO MVFR OVERNIGHT AND GRADUALLY DETERIORATE TO IFR CONDITIONS
BY 24/12Z. MENTIONED CB IN MORNING SHOWERS AS SOME ELEVATED
INSTABILITY WILL BE PRESENT. AT THIS TIME...BEST TIMING FOR
SIGNIFICANT THUNDERSTORMS TO TAF SITES IS ANTICIPATED TO BE 24/22Z-25/00Z
FOR JBR...24/23Z-25/01Z FOR MEM...25/00-02Z FOR MKL...AND
25/01-03Z. WINDS WILL BE PREDOMINANTLY SOUTH TO SOUTH-SOUTHWEST
THROUGH THE PERIOD WITH WINDS AVERAGING 14KTS WITH GUSTS TO 24KTS
AFTER 24/18Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  45  51  37 /  80 100  10   0
MKL  68  45  50  37 / 100 100  10   0
JBR  63  40  47  35 / 100  90  10   0
TUP  74  53  59  38 /  60 100  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
     LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
     GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.

     FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     CHESTER-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-
     MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Feb 24, 3:01 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
301 AM CST THU FEB 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
301 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL
SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT.
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE ALONG
AND AHEAD OF THIS FRONT.

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE
MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS
AFTERNOON AND TONIGHT.  VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG
A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH
THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND
TONIGHT. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID
SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO
BRING MORE SEVERE WEATHER TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND
MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY.

OKULSKI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:04 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 8:35 AM CSTRiver Flood WarningMEGObion, Weakley33 hr
Feb 24, 8:35 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion33 hr
Feb 24, 8:47 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 11:28 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale35 hr
Feb 24, 1:08 PM CSTRiver Flood WarningMEGDyer28 hr
Feb 24, 2:55 PM CSTTornado WarningMEGChester, Hardeman, Henderson, Madison50 min
Feb 24, 3:42 PM CSTTornado WarningMEGCarroll, Chester, Decatur, Henderson, Madison24 min
Feb 24, 5:11 PM CSTTornado WarningMEGLake, Obion49 min
Feb 24, 5:17 PM CSTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more5 hr
Feb 24, 2:48 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 11:45 AM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph3 hr
Feb 24, 1:08 PM CSTRiver Flood WarningMEGMississippi, Poinsett54 hr
Feb 24, 2:44 PM CSTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Mississippi, Randolph6 hr
Feb 24, 4:59 PM CSTTornado WarningMEGClay, Greene46 min
Feb 24, 5:04 PM CSTFlash Flood WarningMEGCraighead, Mississippi, Poinsett4 hr
Feb 24, 5:40 PM CSTSevere Thunderstorm WarningMEGClay, Craighead, Cross, Greene, Lawrence, Poinsett50 min
Feb 24, 5:43 PM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, Poinsett, St. Francis47 min
Feb 24, 5:47 PM CSTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis3 hr

Nearby

Flash Flood Warnings in Tennessee, 2011Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.